MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915189
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the jaws of the applier were found misaligned during a surgery.Therefore, another applier was used to complete the procedure.No clip fell/remained in the patient".The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported issue of 'applier jaws are misaligned' was able to be confirmed by a complaint investigation of the returned sample.Evaluation of the returned instrument revealed that the jaws were slightly misaligned to each other in the closed position.No visible damage to the jaw pivot pin area on the outer assembly was observed upon visual inspection.A device history record review was performed, and no relevant findings were identified.It could not be determined what caused the jaws to become slightly loose and misaligned in the closed position, however, the root cause for this issue is likely the mishandling of the instrument by the end user.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HOL ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key16947641
Report Number3011137372-2023-00144
Device Sequence Number6423181
Product Code GDO
UDI-Device Identifier24026704696813
UDI-Public24026704696813
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915189
Device Catalogue Number544965
Device Lot Number06J2140643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown